Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

Metric and classical fidelity uncertainty relations for random unitary matrices

Uproszczony widok
dc.abstract.enWe analyze uncertainty relations on finite dimensional Hilbert spaces expressed in terms of classical fidelity, which are stronger than metric uncertainty relations introduced by Fawzi, Hayden and Sen. We establish the validity of fidelity uncertainty relations for random unitary matrices with optimal parameters (up to universal constants) which improves upon known results for the weaker notion of metric uncertainty. This result is then applied to locking classical information in quantum states and allows to obtain optimal locking in Hellinger distance, improving upon previous results on locking in the total variation distance, both by strengthening the metric used and by improving the dependence on parameters. We also show that general probabilistic estimates behind the main theorem can be used to prove existence of data hiding schemes with Bayesian type guarantees. As a byproduct of our approach we obtain existence of almost Euclidean subspaces of the matrix spaces $\ell _{1}^{n}\left(\ell _{2}^{m}\right)$ with a better dimension/distortion dependence than allowed in previously known constructions.
dc.affiliationUniwersytet Warszawski
dc.contributor.authorAdamczak, Radosław
dc.date.accessioned2024-01-25T11:28:29Z
dc.date.available2024-01-25T11:28:29Z
dc.date.issued2017
dc.description.financeNie dotyczy
dc.description.number10
dc.description.volume50
dc.identifier.doi10.1088/1751-8121/AA5662
dc.identifier.issn1751-8113
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/112381
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofJournal of Physics A: Mathematical and Theoretical
dc.relation.pages1-30
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleMetric and classical fidelity uncertainty relations for random unitary matrices
dc.typeJournalArticle
dspace.entity.typePublication